Connect with others who understand.

sign up log in
About MyLeukemiaTeam
Real members of MyLeukemiaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Oral Chemo For Cm L Cause Tingling Of Anyone Else's Hands?

Does Oral Chemo For Cm L Cause Tingling Of Anyone Else's Hands?

I have been on Sprycel 100mg every day for 6 months after a Gleevec failure. I have noticed lately that anytime my hands/arms/legs/feet are sedentary, even for the smallest amount of time, it feels like they fall asleep and start tingling. Is there anyone else that experiences this? What is it? Side effect of the chemo? I thought perhaps nerve damage but I take nerve pain medication and it still happens.

A MyLeukemiaTeam Member said:

Hi! I have that side effect in my hands too. I was on Gleevec and now Sprycel. My right hand had some issues before I got CML but it is worse now. It also depends on how much I use my hands too. If I start sewing or working in the garden I can make it worse. I am right handed and that is my most troublesome hand. I also have some numbness in my legs from time to time. I don't notice it if my hands sedentary--I have always thought that side effects can be an individual response. Just my thoughts.--jmb

posted 6 months ago
A MyLeukemiaTeam Member said:

My husband has been having the same problem. He thought it was just because of working more than he should. Thanks for the insight.

posted about 2 months ago
A MyLeukemiaTeam Member said:

I have the same Jmb is correct when she says tki's aren't for sissies the cure is worse than the disease. God Bless just know your not alone!

posted 3 months ago
A MyLeukemiaTeam Member said:

Hi Erikka, Treatment isn't for sissies. TKI's are a true miracle that keep us alive but there is definitely a down side. It's the price we pay. We definitely didn't ask for cancer to enter our lives but at least we have a way forward. To me, side effects are to be expected --but I am definitely all in even with side effects. Hope you are doing well.--jmb

posted 5 months ago
A MyLeukemiaTeam Member said:

Unfortunately some people can get nerve reaction or damage due to their TKI medication. chemotherapy is hard on our bodies. I have lost "feeling" in my left little toe full time now. its fully numb like it would get if it fell asleep. This is all due to the medication. I have had horrible nerve pain in a different TKI, thankfully the doctor switched me to a different one. its just trial and error and depends on how much you want to handle of a side effect(s) in order to live longer. sorry to be blunt but it can be true. I know it is in my case.

posted 5 months ago
Already a Member? Log in